State Office of Rural Health SORH Regional Partnership Meeting / Region C AGENDA

Monday, July 29th, 2019 1:00 – 5:00 PM MEETING WITH HRSA OFFICE OF REGIONAL OPERATIONS Tuesday, July 20th, 2010					
			Tuesday, July 30 th , 2019		
			8:30 – 9:00 AM	Welcome to Kansas	Cynthia Snyder, Director
9:00 – 9:45 AM	FORHP Update	Kansas Department of Health and Environment Victoria Leach, Project Officer			
9.00 - 9.45 AIVI	FORTH Opuale	Salamatu Barrie, Public Health Analyst			
		Federal Office of Rural Health Policy			
9:45 – 10:00 AM	BREAK	reactaronice of Kararneakin oney			
10:00 – 11:00 AM	NOSORH Update	Teryl Eisinger, Executive Director			
10.00 11.00 /		Matt Strycker, Program Manager			
		Ashley Muninger, Communications and			
		Development Coordinator			
		Corie Kaiser, President			
		NOSORH			
11:00 – 12:00 PM	State Sharing	All SORH			
	(15 Minutes per State)				
12:00 – 1:30 PM	LUNCH (Not Provided)				
1:30 – 2:15 PM	State Sharing	All SORH			
	(15 Minutes per State)				
2:15 – 2:30 PM	BREAK				
2:30 – 3:00 PM	CMS Update	Michelle Wineinger, Health Insurance Specialist,			
		CMS Region 7			
3:00 – 3:30 PM	ORO Update	Rae Hutchinson, Public Health Analyst			
		ORO Region 7			
		Amanda Waldrup, Public Health Analyst			
2.20 4.20 DM	Onicide and Debasic mallicetth CODII Discussion	ORO Region 5			
3:30 – 4:30 PM 4:30 PM	Opioids and Behavioral Health – SORH Discussion	All SORH			
4.50 PIVI	Adjourn	2040			
	Wednesday, July 31st, 2				
8:30 – 9:15 AM	Community Paramedicine - SORH Discussion	Facilitated by:			
		Zora Radosevich, Director,			
9:15 – 10:00 AM	Workforce - Recruitment and Retention	Minnesota Office of Rural Health			
9:15 - 10:00 AIVI	workforce- Recruitment and Retention	Joyce Grayson, Director Rural Health Education and Services.			
		University of Kansas			
10:00 – 10:30 AM	BREAK	Offiversity of Runsus			
10:30 – 12:00 PM	SORH Work with ACO's	Facilitated by:			
		Zora Radosevich, Director,			
		Minnesota Office of Rural Health			
		John Barnas, Executive Director,			
		Michigan Center for Rural Health			
		Julie Casper, SORH Director			
		Il linois Department of Public Health			
12:00 – 1:30 PM	LUNCH Break (Not Provided)				
1:30 – 2:30 PM	LGBT Is sues in Rural Health	Cathy Barnes, Associate Professor			
		Ne bra ska Methodist College Nursing Program			
2:30 – 3:15 PM	Workplace Violence and Work Being Done	Jim Ulrich, CEO,			
		York General Hospital			
3:15 – 4:00 PM	State Sharing	All SORH			
	(15 Minutes per State)				
4:00 – 4:15 PM	Wrap up – Evaluations – Plans for 2020				
4:15 PM	Adjourn				